MAUDE Adverse Event Report: SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation

SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation
Model Number 951
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction

Brand Name
Starlight Imaging Catheter
Common Device Name
Catheter, Intravascular, Plaque Morphology Evaluation
Manufacturer (Section D)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer (Section G)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer Contact
ankit shah
12 oak park drive
bedford, MA 01730
+1(323)401-6480
MDR Report Key50452905
Report Number3017654247-2026-00010
Device Sequence Number16074107
Product Code OGZ
UDI-Device Identifier00860008045508
UDI-Public(01)00860008045508(17)260222(10)100254
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model Number951
Device Catalogue Number951
Device Lot Number100254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown